| Model Number |
305111 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd precisionglide¿ needle experienced leakage.The following information was provided by the initial reporter: caller reported [needle did not not fit on to syringe and leaked insulin when filling cartridge].Number of occurrences: [1].Did the caller insert the needle into the cartridge and encounter fill resistance? no.Product with issue: bd 26 g, 1/2" needle, pn 305111.Product lot #: unavailable.Did issue cause any injury? no.Did customer require medical intervention? no.